# SDR CA131015007

- Difficulty date: October 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 24,847 hours
- Engine: Ge CFM567B24
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW CALLED TO ADVISE MAINTENANCE CONTROL THAT THE WEATHER RADAR CB WAS POPPED.  THE CREW WAS UNSURE IF THE CB HAD TRIPPED OR IF IT WAS ALREADY OUT. AFTER TALKING WITH MCC THE CREW RESET THE CIRCUIT BREAKER. THEY SNAGGED THE RESET IN LOGBOOK AND DUE TO NOT HAVING MAINTENANCE IN STATION, FLIGHT OPS DIVERTED THE FLIGHT FOR MAINTENANCE TO PERFORM FUNCTION CHECK OF THE SYSTEM BEFORE CONTINUING ON.  AFTER THE CB WAS RESET THERE WAS NO FURTHER PROBLEM WITH THE SYS.  MAINTENANCE PERFORMED THE OPS TEST OF THE WEATHER RADAR SYSTEM IAW AMM 34-43-00 AND NO FAULTS WERE NOTED THE SYSTEM TESTED SERVICEABLE.
